IJPAM: Volume 93, No. 2 (2014)
COMMUTING MAPPINGS WITH PROPERTY (E.A.)
IN INTUITIONISTIC FUZZY METRIC SPACES
School of Mathematics and Computer Applications
Patiala 147004, Punjab, INDIA
Department of Mathematics and RINS
Gyeongsang National University
Jinju 660-701, KOREA
Abstract. In this paper, employing the property (E.A.), we prove common fixedt heorem for weakly commuting mappings via an implicit relation inintuitionistic fuzzy metric spaces. Our results generalize the results of Sedghi et al. [19, Theorem 2.3] in intuitionistic fuzzy metric spaces.
Received: January 10, 2014
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: weakly commuting mapping, property (E.A.), implicit relation, common fixed point, intuitionistic fuzzy metric space
Download paper from here.
DOI: 10.12732/ijpam.v93i2.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 217 - 228
This work is licensed under the Creative Commons Attribution International License (CC BY).